# SDR UIEA2017072801368

- Difficulty date: July 22, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 75,187 hours, 13,687 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Not Reported
- Condition: Torn
- Location: Bs 1980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO AT BS 1980 LT,  FOUND TORN. REPAIRED IAW CMM 25-50-00 AND RI 325-54-11861.
